Open Access
Translator Disclaimer
October, 2016 Periodicity and the values of the real Buchstaber invariants
Hyun Woong CHO
J. Math. Soc. Japan 68(4): 1695-1723 (October, 2016). DOI: 10.2969/jmsj/06841695

Abstract

The Buchstaber invariant $s(K)$ is defined to be the maximum integer for which there is a subtorus of dimension $s(K)$ acting freely on the moment-angle complex associated with a finite simplicial complex $K$. Analogously, its real version $s_{\mathbb{R}}(K)$ can also be defined by using the real moment-angle complex instead of the moment-angle complex. The importance of these invariants comes from the fact that $s(K)$ and $s_{\mathbb{R}}(K)$ distinguish two simplicial complexes and are the source of nontrivial and interesting combinatorial tasks. The ultimate goal of this paper is to compute the real Buchstaber invariants of skeleta $K=\Delta_{m-p-1}^{m-1}$ of the simplex $\Delta^{m-1}$ by making a formula. In fact, it can be solved by integer linear programming. We also give a counterexample to the conjecture which is proposed in [6] and we provide an adjusted formula which can be thought of as a preperiodicity of some numbers related to the real Buchstaber invariants.

Citation

Download Citation

Hyun Woong CHO. "Periodicity and the values of the real Buchstaber invariants." J. Math. Soc. Japan 68 (4) 1695 - 1723, October, 2016. https://doi.org/10.2969/jmsj/06841695

Information

Published: October, 2016
First available in Project Euclid: 24 October 2016

zbMATH: 1360.57040
MathSciNet: MR3564448
Digital Object Identifier: 10.2969/jmsj/06841695

Subjects:
Primary: 57S17
Secondary: 90C10

Keywords: Buchstaber invariant , integer programming

Rights: Copyright © 2016 Mathematical Society of Japan

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.68 • No. 4 • October, 2016
Back to Top